Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV Meds wrecking my menal health?
Jan 11, 2009

I have bipolar disorder and have been on Depakote/Welbutrin/Seraquel for a long time. For the past 4 years, I have also been on Norvir, Epzicom and Reyataz. It seems over the past year my mental health has been getting worse. A lot of anger outbursts and mood swings. My pschologist has been trying to play around with the dosages of my psychiatric meds. I am wondering if you know of, or heard of anything where my hiv meds could actually be making my other meds work not as effectivly or can HIV meds actually cause my psychiatric problems to become worse? any information would be helpful. thank you

Response from Dr. Horwath

The antiretroviral (ART) medications that you are taking are not known to interact with the psychiatric medications you're taking. The ARTs you are taking are also not known to cause or worsen psychiatric symptoms.



Previous
hiv testing
Next
is he infected?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement